logo AFST
A unified approach to various orthogonalities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 277-292.
@article{AFST_1992_6_1_3_277_0,
     author = {Claude Brezinski},
     title = {A unified approach to various orthogonalities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {277--292},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {3},
     year = {1992},
     zbl = {0773.42016},
     mrnumber = {1225662},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1992_6_1_3_277_0/}
}
TY  - JOUR
AU  - Claude Brezinski
TI  - A unified approach to various orthogonalities
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1992
SP  - 277
EP  - 292
VL  - 1
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1992_6_1_3_277_0/
LA  - en
ID  - AFST_1992_6_1_3_277_0
ER  - 
%0 Journal Article
%A Claude Brezinski
%T A unified approach to various orthogonalities
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1992
%P 277-292
%V 1
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_1992_6_1_3_277_0/
%G en
%F AFST_1992_6_1_3_277_0
Claude Brezinski. A unified approach to various orthogonalities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 277-292. https://afst.centre-mersenne.org/item/AFST_1992_6_1_3_277_0/

[1] Brezinski (C.) .- Padé-type approximation and general orthogonal polynomials, Birkhäuser, Basel (1980). | MR | Zbl

[2] Brezinski (C.) .- A direct proof of the Christoffel-Darboux identity and its equivalence to the recurrence relationship, J. Comput. Appl. Math. 32 (1990), pp. 17-25. | MR | Zbl

[3] Brezinski (C.) .- Generalizations of the Christoffel-Darboux identity for adjacent families of orthogonal polynomials, Appl. Numer. Math. 8 (1991), pp.193-199. | MR | Zbl

[4] Brezinski (C.) .- Biorthogonality and its applications to numerical analysis, Marcel Dekker, New-York (1991). | MR | Zbl

[5] Brezinski (C.) and Walz (G.) .- Sequences of transformations and triangular recursion schemes, with applications in numerical analysis, J. Comput. Appl. Math. 34 (1991), pp. 361-383. | MR | Zbl

[6] Bultheel (A.) .- Laurent series and their Padé approximations, Birkhäuser, Basel (1987). | MR | Zbl

[7] Da Rocha (Z.) .- Implementation of the recurrence relations of biorthogonality, Numerical Algorithms 3 (1992), pp. 173-184. | MR | Zbl

[8] Draux (A.) .- Polynômes orthogonaux formels-Applications, LNM vol. 974, Springer- Verlag, Berlin (1983). | MR | Zbl

[9] Geronimus (Ya L.) .- Polynomials orthogonal on a circle and interval, Pergamon Press, New-York (1960). | MR | Zbl

[10] Geronimus (Ya L.). - Orthogonal polynomials, Transl., Ser. II, Am. Math. Soc. 108 (1987), pp. 37-130. | Zbl

[11] Van Iseghem (J.) .- Vector orthogonal relations.Vector qd-algorithm, J. Comput. Appl. Math. 19 (1987), pp. 141-150. | MR | Zbl